Thursday, July 9, 2015

Where has the weak gone?

 You caught that right? Yes I am stronger but  my D.O.'s nurse conveyed to me my once in awhile Seagrams Escape drink with itty bitty alcohol in it I am not to have while on this med. It may have caused some bleeding I had early week. I checked the book of side effects of this med and it says the med can cause internal bleeding all by itself! I made sure it did not say chocolate was a no. Whew I can have that still. Actually sugar is too high in the classification of diabetes. My son told me today his doc gives him three months to lower his sugar as he is in the high range too. My two sisters, my mother my three grandparents all had or have diabetes so what were the odds?
I watch what I eat some but right now I am enjoying to eat! I had lost 44 pounds and put 20 back on as I was too skinny.
  I went to bible class and it was enlightening. I am to take eight classes to refresh my memory of my religion I grew up with. Basically to go through what what was learned in catechism class to conformation to become an adult and member of church in 7th and 8th grade. I am good with that as I was Baptist in MO which I had disagreements allot. There wasn't a church there that was my religion.

  I am up again, can't sleep. Such a great day and tomorrow another one! 
Ok I am tired now. I shall resume this later on sometime.


  1. Darn meds! Guessing ya gotta do wot ya gotta do though. Here's to ya! Glad you found your familiar church upbringing.

  2. ...I love it when the weak is gone! Glad for you on the remains my life line.

  3. I guess I'm fortunate that I only take one pill. The kind that wakes you up in the middle of the night for a pit stop.
    Keep at Toodie you're doing great! I could drop about 10 pounds that I put back on after losing 30 in 2007. That should be easy though I just finished eat a big plate of pasta with broccoli, peas and prosciutto. I don't suppose that will help me lose any weight.


I'd like to know you stopped by. Write me a compliment and make my day!